# SDR ASOA00081

- Difficulty date: July 6, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N273AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120222
- System (JASC): 2350 · Audio Integrating System
- Part: Control Panel
- Part number: 509111
- Condition: Inoperative
- Location: Cockpit
- Part time: 28,872 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

FLT 4915 - CREW REPORTED THAT AFTER F/O WENT TO ASA FREQUENCY A-25 C/B POPPED.  THE F/O LIGHTS EXTINGUISHED AND SMOKE WAS OBSERVED.  CREW DECLARED AN EMERGENCY AND LANDED SAFELY IN TXK.  MAINTENANCE REPLACED THE F/O AUDIO CONTROL PANEL.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
